# SDR REXA2020070600582

- Difficulty date: June 15, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 30,373 hours, 20,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 20131A
- Condition: Defective
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXT EMER LIGHT INOP.  REPLACED PS36 & RECONNECTED CONNECTOR P341.  CHECKS GOOD IAW MM 33-51-00.
